Sequential limits of normal meromorphic functions
Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 16-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_1_a2,
author = {V. Gavrilov},
title = {Sequential limits of normal meromorphic functions},
journal = {Doklady Akademii Nauk},
pages = {16--17},
year = {1961},
volume = {138},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a2/}
}
V. Gavrilov. Sequential limits of normal meromorphic functions. Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 16-17. http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a2/